# SDR SWAA111157

- Difficulty date: February 15, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 21,791 hours, 12,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND EEPLS INOP BETWEEN ROW 17 TO ROW 18.  RELAMPED PER MM.
